On elliptic equations with piecewise constant coefficients. II
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 26 (1972) no. 4, p. 839-870
@article{ASNSP_1972_3_26_4_839_0,
     author = {Lorenzi, Alfredo},
     title = {On elliptic equations with piecewise constant coefficients. II},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {4},
     year = {1972},
     pages = {839-870},
     zbl = {0252.35019},
     mrnumber = {382836},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_4_839_0}
}
Lorenzi, A. On elliptic equations with piecewise constant coefficients. II. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 26 (1972) no. 4, pp. 839-870. http://www.numdam.org/item/ASNSP_1972_3_26_4_839_0/

[1] A.P. Calderón: Lebesgue spaces of functions and distributions. (Partial differential Equations. Proc. Symp. Pure Math. vol. 4 A.M.S. (1961), 33-49). | MR 143037 | Zbl 0195.41103

[2] E. Gagliardo: Proprietà di alcune classi di funzioni di più variabili. (Ricerche Mat., 7 (1958), 102-137). | MR 102740 | Zbl 0089.09401

[3] L. Hörmander: Estimates for translation invariant operators in Lp spaces. Acta Math., 104-(1960), 93-109), | MR 121655 | Zbl 0093.11402

[4] J.L. Lions: Théoremes de trace et d'interpolation I. (Ann. Sc. Norm. Sup. Pisa 13 (1959), 389-403). | Numdam | MR 119092 | Zbl 0097.09502

[5] J.L. Lions - J. Peetre: Sur une classe d'espaces d'interpolation. (Istitut des Hautes Etudes Pubb. Math. 19 (1964), 5, 68). | Numdam | MR 165343 | Zbl 0148.11403

[6] A. Lorenzi: On elliptic equations with piecewise constant coefficients I (to appear in Applicable Analysis). | Zbl 0228.35031

[7] E. Magenks: Spazi di interpolazione ed equazioni a derivate parziali. (Atti VII congresso U.M.I. 1963). | Zbl 0178.16501

[8] S.G. Mihlin: On lhe multipliers of Fourier integrals. (Dokl. Akad. Nauk. S.S.S.R. (N.S) 109 (1956), 701-703). | MR 80799 | Zbl 0073.08402

[9] S.L. Sobolev: Applications of functional analysis in mathematical physics (Amer. Math Soc. (1963)). | MR 165337 | Zbl 0123.09003

[10] G. Talenti: Spectrum of the Laplace operator acting in Lp (Rn). (To appear in Symposia Mathematica). | Zbl 0237.35023

[11] G.N. Watson: A treatise on the theory of Bessel functions (Cambridge University Press. (1922)). | JFM 48.0412.02 | MR 1349110